# SDR SWIA202157127

- Difficulty date: January 29, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH SEAL RETAINER ATTACHING HARDWARE IS CORRODED AT 10EA. LOCATIONS.  (MARKED WITH RED GREASE PENCIL)   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED CREW ESCAPE HATCH RETAINER HARDWARE IAW CRJ 200 AMM 52-22-07-000/400-802
